# SDR IPXA2015021886050

- Difficulty date: February 8, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 57,913 hours, 11,906 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AEA01151
- Condition: Cracked
- Location: Bs 1256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, MAIN CARGO L3 DOOR JAMB LOWER FORWARD SKIN CRACKED STA 1256.75.   ACCOMPLISHED PERMANENT REPAIR ON L3 DOOR JAMB LOWER FORWARD SKIN AT STA 1256.75 IAW SRM 53-40-15, REPAIR 3, FIGURE 201.
